In terms of symptoms, she had sustained depression accompanied by suicidal ideation, according to her, related to the idea that everything is predetermined and futile, but, otherwise, the psychotic symptoms had disappeared. The suicidal ideation and the thoughts that everything is predetermined and futile were causing much distress, and the patient was spontaneously referring to them. At this time and because of the risk of suicide, she was hospitalized for a second time for 3 weeks and put on 6 mg of risperidone and 20 mg of diazepam; however, the Tourette-like symptoms worsened; fatigue and somnolence appeared; and depression and suicidality remained unchanged. She was then put on 30 mg of aripiprazole (plus 4 mg of biperiden, which was continued), and the evaluation 2 months later revealed that she was free of psychotic and depressive symptoms and suicidality had disappeared. The Tourette-like symptoms had also disappeared completely. Complete discontinuation of diazepam led to resolution of fatigue and somnolence. The only significant side effect was mild difficulty in swallowing. Biperiden was raised to 6 mg daily, but the symptom persisted. It was then considered as being a side effect of biperiden, which causes dry mouth and increases the density of saliva (the patient had difficulty in swallowing her own saliva but not swallowing food or drinking liquids). Biperiden was gradually discontinued, and the problem disappeared. It is interesting to point out that the ideas that everything is predetermined and futile as well as the suicidal ideation also disappeared, suggesting that they might not be in the frame of schizophrenia, but, instead, were obsessive-stereotypical thinking, which constituted a medication side effect, accompanying the tardive Tourette's syndrome. It is important to note that the patient had no history of perinatal insult, head injury, childhood abnormalities (including any kind of tics, attention-deficit hyperactivity, or obsessive-compulsive symptoms), substance misuse, or medical illness. Tardive Tourette's syndrome is reported to have occurred after treatment with olanzapine,3 sulpride,4 haloperidol,5–7 chlorpromazine,1,7–9 trifluoperazine,7 fluphenazine,7 thioridazine,8,10 mesoridazine,11 perphenazine,10,12 and combinations of neuroleptics, or after prolonged neuroleptic therapy of various types.4,7 Therapeutically, it has been suggested that all medication should be stopped,10,13,14 or introducing clozapine,5 clonazepam,15,16 clonidine, and mesoridazine11 and amisulpride.3 The current case report suggests that the syndrome also responds to aripiprazole.